Alert archive / Alabama / Small Craft Advisories in 2022
Small Craft Advisory 45, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 7, 2022, 9:04 PM CDT. It took effect at Oct 8, 2022, 7:00 PM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2022, 9:04 PM CDT (02:04 UTC)
- In effect from
- Oct 8, 2022, 7:00 PM CDT
- Expired
- Oct 10, 2022, 11:00 AM CDT
- In force
- 40 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
293 WHUS74 KMOB 080204 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 904 PM CDT Fri Oct 7 2022 GMZ631-632-650-655-670-675-081030- /O.NEW.KMOB.SC.Y.0045.221009T0300Z-221009T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 904 PM CDT Fri Oct 7 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 AM CDT SUNDAY... * WHAT...Northeast winds around 20 kts with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 10 PM Saturday to 10 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
052 WHUS74 KMOB 080954 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 454 AM CDT Sat Oct 8 2022 GMZ631-632-650-655-670-675-081830- /O.CON.KMOB.SC.Y.0045.221009T0300Z-221009T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 454 AM CDT Sat Oct 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY... * WHAT...Northeast winds around 20 kts with gusts up to 30 kts. Waves around 2 feet in bays and sounds, and seas 2 to 5 ft for offshore Gulf waters expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 10 PM this evening to 10 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
862 WHUS74 KMOB 081855 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 155 PM CDT Sat Oct 8 2022 GMZ631-632-650-655-670-675-090300- /O.CON.KMOB.SC.Y.0045.221009T0300Z-221009T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 155 PM CDT Sat Oct 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 10 PM this evening to 10 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
908 WHUS74 KMOB 081943 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 243 PM CDT Sat Oct 8 2022 GMZ631-632-650-655-670-675-090345- /O.EXT.KMOB.SC.Y.0045.221009T0000Z-221010T1600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 243 PM CDT Sat Oct 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 7 PM this evening to 11 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
747 WHUS74 KMOB 090343 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1043 PM CDT Sat Oct 8 2022 GMZ631-632-650-655-670-675-091200- /O.CON.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1043 PM CDT Sat Oct 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... * WHAT...Northeast winds around 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 11 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
597 WHUS74 KMOB 090808 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 308 AM CDT Sun Oct 9 2022 GMZ631-632-650-655-670-675-091700- /O.CON.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 308 AM CDT Sun Oct 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... * WHAT...Northeast winds around 20 kts with gusts up to 30 kts. Waves around 1 to 2 feet in bays and sounds, and seas 2 to 5 ft for offshore Gulf waters expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 11 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
193 WHUS74 KMOB 091352 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 852 AM CDT Sun Oct 9 2022 GMZ631-632-091500- /O.CAN.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Southern Mobile Bay-Mississippi Sound- 852 AM CDT Sun Oct 9 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ GMZ650-655-670-675-100000- /O.CON.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 852 AM CDT Sun Oct 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... * WHAT...Northeast winds near 20 kt with gusts up to 25 kt and seas 2 to 5 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 11 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
692 WHUS74 KMOB 091625 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1125 AM CDT Sun Oct 9 2022 GMZ650-655-091730- /O.CAN.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1125 AM CDT Sun Oct 9 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ GMZ670-675-100100- /O.CON.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1125 AM CDT Sun Oct 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with frequent gusts up to 25 kt and seas 2 to 5 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 11 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
694 WHUS74 KMOB 100205 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 905 PM CDT Sun Oct 9 2022 GMZ670-675-101100- /O.CON.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 905 PM CDT Sun Oct 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... * WHAT...Northeast winds near 20 kt with gusts up to 25 kt and seas 3 to 4 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 11 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
813 WHUS74 KMOB 100939 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 439 AM CDT Mon Oct 10 2022 GMZ670-675-101600- /O.CON.KMOB.SC.Y.0045.000000T0000Z-221010T1600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 439 AM CDT Mon Oct 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 6:44 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Oct 7, 6:44 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 644 PM CDT Fri Oct 7 2022 ...New AVIATION... .AVIATION... (00Z TAFS) Issued at 630 PM CDT Fri Oct 7 2022 VFR conditions are expected through the period. Some mid to high level clouds are currently streaming across the western portion of our area, but will spread east this evening with the approach of a cold front. Winds should decrease to be light and variable during this time as well. However, the passage the aforementioned cold front later tonight into Saturday morning will result in increased northerly winds at around 10 knots or so for most locations through the day. /26 && .PREV DISCUSSION... /issued 347 PM CDT Fri Oct 7 2022/ ..New NEAR TERM, SHORT TERM, LONG TERM, MARINE... NEAR TERM... (Now through Saturday) Issued at 318 PM CDT Fri Oct 7 2022 The Near Term remains dry, with a reinforcing cold front moving across the Southeast later tonight into Saturday morning in response to upper level shortwave energy moving through the zonal upper flow over the Southeast. A cooler, drier airmass moves over the forecast area behind the front, dropping above normal temperatures topping out in the mid to upper 80s this afternoon to high temperatures in the upper 70s to around 80 northwest of I-65, low to mid 80s south on Saturday. With the colder air behind the front moving over the forecast area later tonight, temperatures are expected to be a bit warmer than last night. Upper 50s to low 60s expected. The airmass ahead of the front is dry (precipitable h20 values of 1.0" or less), with nary a shower expected. /16 SHORT TERM... (Saturday night through Monday night) Issued at 318 PM CDT Fri Oct 7 2022 A weak upper ridge will build over the Lower Mississippi River Valley and Southeast, with below seasonal temperatures rebounding back to near seasonal norms through the period. High temperatures in the mid 70s to low 80s Sunday rise to around 80 to low 80s on Monday. Low temperatures Saturday night in the mid 40s north of Highway 84 to around 50 along and south of I-10 rise to the low 50s north of Highway 84 to upper 50s closer to the coast Monday night. The Short Term remains dry, but as low level flow shifts from northerly to easterly by Tuesday, moisture begins to return to the forecast area. /16 LONG TERM... (Tuesday through Friday) Issued at 318 PM CDT Fri Oct 7 2022 Upper level ridging continues to build over the eastern Conus into mid week, with temperatures over the forecast area rising back to well above seasonal norms by Thursday. As a digging upper trough over the western Conus swings east, moving over the Southeast Thursday/Thursday night, a cold front moves over the forecast area Thursday in response. Timing of the front varies in the guidance, with the slower ECMWF allowing for more instability to develop of the front. Add in a modest 40kt low level jet and mid/upper level jet support, and a small possibility of strong to marginally severe storms Thursday afternoon into Thursday evening exists. The faster GFS limits the better instability along with keeping the better upper support north of the forecast area. Will need to monitor. Temperatures well below seasonal norms return Friday behind the front. /16 MARINE... Issued at 318 PM CDT Fri Oct 7 2022 Light and variable flow will become moderate to strong offshore behind a front moving over area waters later tonight into Saturday morning. An SC.Y may needed, if only for gusts to 25-30kts Saturday night on. Surface high pressure passes north of area waters Monday night into Tuesday, shifting Winds to easterly along with easing winds to light to moderate. && .PRELIMINARY POINT TEMPS/POPS... Mobile 62 85 53 80 53 83 55 86 / 0 0 0 0 0 0 0 0 Pensacola 66 85 57 81 57 83 61 85 / 0 0 0 0 0 0 0 0 Destin 67 87 60 83 61 85 64 86 / 0 0 0 0 0 0 0 0 Evergreen 57 83 49 78 46 81 53 87 / 0 0 0 0 0 0 0 0 Waynesboro 57 78 48 74 48 78 50 83 / 0 0 0 0 0 0 0 0 Camden 57 78 46 74 46 79 51 84 / 0 0 0 0 0 0 0 0 Crestview 61 85 51 81 51 84 57 87 / 0 0 0 0 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
Nearby
Small Craft Advisories in Alabama, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.